# SDR QXEA2024080100183

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 14,779 hours, 9,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 641QXRHFWD
- Condition: Inoperative
- Location: Zone 200
- Part time: 14,779 hours, 9,975 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY, COCKPIT, AND R2 DOOR EMERGENCY LIGHTS FAILED OPS TEST, WOULD NOT STAY ILLUMINATED. REMOVED AND REPLACED ELPU #1 & BATTERY REF AMM TASK 33-50-01-000/400-801-A & 33-50-01-000/400-802-A. OPS TEST GOOD.
